# SDR COMA0660454

- Difficulty date: July 22, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N486CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7707
- Aircraft time: 10,045 hours, 8,775 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864808
- Part serial: C403
- Condition: Faulty
- Location: E/E Bay
- Part time: 17,497 hours, 16,275 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING CVG APPROACH RECEIVED A LANDING GEAR DISAGREE CAUTION, ABORTED APPROACH, THEN LANDED WITHOUT INCIDENT ON SECOND ATTEMPT.REPLACED THE PROXIMITY SENSING ELECTRONIC UNIT.
